Publication

A family of symmetric designs

Fanning, J.D.
Repository DOI
Publication Date
1995-11-01
Keywords
Type
Article
Downloads
Citation
Fanning, J.D. (1995). A family of symmetric designs. Discrete Mathematics 146 (1), 307-312
Abstract
An embedding theorem for certain quasi-residual designs is proved and is used to construct a series of symmetric designs with upsilon a = (1 + 16 + ... + 16(m))9 + 16(m+1), k = (1 + 16 + ... + 16(m))9, and lambda =(1 + 16 + + 16(m-1))9 + 16(m) . 3, for a non-negative integer m.
Funder
Publisher
Elsevier BV
Publisher DOI
10.1016/0012-365x(94)00072-5
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland